# SDR SWIA2020041350119

- Difficulty date: April 13, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 35,030 hours, 33,405 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH TO LANDING I TURNED THE PACK TEMPERATURE UP FOR HEAT AND A FOUL SMELL ENTERED THE FLIGHT DECK. SHORTLY THERE AFTER THE SMOKE TOILET CAUTION MESSAGE APPEARED, BUT CLEARED ONCE I TURNED THE PACK TEMP BACK DOWN. ONCE ON THE GROUND I CHANGED THE TEMPERATURE IN AN ATTEMPT TO ISOLATE THE ISSUE. THE FOUL SMELL APPEARS TO BE COMING FROM THE LEFT PACK.  FLIGHT 3779 - FILED CLOSED   CREW CONFIRMED THIS OCCURRED WHILE ON APU BLEED.TROUBLESHOT FOUL SMELL IN THE CABIN IAW CRJ 200 FIM. CREW SIGNIFIED ISSUE WAS ON LH SIDE.INSPECTED CEILING, SIDEWALL, AND READING LIGHTS AND DID NOT FIND ANY ELECTRICAL SMELL OR FAULT WITH ANY. INSPECTED LIGHT BALLASTS AND DID NOT FIND ANY FAULT OR BURNING SMELL WITH ANY. INSPECTED GALLEY FANS AND DID NOT FIND ANY BURNING SMELL OR FAULT WITH ANY FAN. INSPECTED LAV LIGHTS AND BALLASTS AND DID NOT FIND ANY FAULTS OR SMELLS. INSPECTED COCKPIT LIGHTING AND DID NOT FIND ANY ISSUES WITH LIGHTS OR ANY SMELLS IN FLIGHT DECK. REMOVED AND REPLACED THE COALESCOR SOCKS FOR THE LH AND RH WATER SEPARATORS IAW CRJ 200 CMM. OPS CHECKED THE WATER SEPARATORS IAW CRJ 200 AMM. OPS CHECK GOOD. WATER DRAIN LINES FOR LH AND RH SIDES LOOK BRAND NEW. OPS CHECKED LH AND RH PACKS OFF OF APU IAW CRJ 200 AMM FOR SEVERAL MINUTES ON FULL HEAT. NO FOUL SMELL NOTED OR TOILET SMOKE CAUTION MESSAGE. CREW SIGNIFIED THAT THE SMELL HAD IMPROVED AFTER THE COALESCER BAG REPLACEMENT. OPS CHECKED THE LA
